# SDR SWIA2020082051889

- Difficulty date: July 6, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 379-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SIDE SEAT RAIL FROM FS379.00 TO FS669.40 AT STGR15L IS CORRODED AND GOUGED. MARKED WITH GREASE PENCIL.   (C-CHECK) RO 8/18/2020    EVALUATED CORROSION ON SEAT RAILS FROM FS379.00 TO FS669.40 AT STGR15L AS OUT-OF-LIMITS. REPLACED SEAT RAILS REF. CRJ700 A.M.M.
